# SDR NSVA20070175

- Difficulty date: July 4, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Aircraft time: 42,482 hours, 48,549 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113S
- Part serial: 378
- Condition: Malfunctioned
- Location: Nr 1 Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT SIDE EFIS FAILED IN FLIGHT, NO PAX ON BOARD, RETURNED TO ALB, NO OTHER PROBLEMS.  REMOVED AND REPLACED NR 1 AHRS COMPUTER. OPS CHECK GOOD.
